| Model Number |
233 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer claims that the device has power to the switch but no display.
Additional Manufacturer Narrative
Complaint #(b)(4) received.This device was not returned however, the cpu board was returned and evaluated.Evidence of overheating was visually observed.